---
product_id: 220439573
title: "Dual-Action"
brand: "advil"
price: "93 zł"
currency: PLN
in_stock: true
reviews_count: 8
category: "Advil"
url: https://www.desertcart.pl/products/220439573-dual-action
store_origin: PL
region: Poland
---

# 8-hour long relief Dual-action ibuprofen + acetaminophen 20% less plastic packaging Dual-Action

**Brand:** advil
**Price:** 93 zł
**Availability:** ✅ In Stock

## Summary

> 💥 Double the power, double the relief — stay unstoppable all day long!

## Quick Answers

- **What is this?** Dual-Action by advil
- **How much does it cost?** 93 zł with free shipping
- **Is it available?** Yes, in stock and ready to ship
- **Where can I buy it?** [www.desertcart.pl](https://www.desertcart.pl/products/220439573-dual-action)

## Best For

- advil enthusiasts

## Why This Product

- Trusted advil brand quality
- Free international shipping included
- Worldwide delivery with tracking
- 15-day hassle-free returns

## Key Features

- • **Eco-Friendly Packaging:** New design reduces plastic waste by 20%, helping you care for the planet
- • **Extended 8-Hour Relief:** Keeps you moving through workdays and workouts without interruption
- • **Versatile Pain Targeting:** Effective on headaches, muscle aches, menstrual cramps, arthritis & more
- • **Powerful Dual-Action Formula:** Combines 250 mg ibuprofen + 500 mg acetaminophen for multi-angle pain relief
- • **Easy-to-Swallow Coated Caplets:** Smooth coating for quick, hassle-free consumption

## Overview

Advil Dual Action Coated Caplets combine 250 mg ibuprofen and 500 mg acetaminophen in an FDA-approved formula that targets pain at the source and blocks pain signals. Each dose delivers up to 8 hours of relief from headaches, muscle pain, menstrual cramps, arthritis, and more. The easy-to-swallow coated caplets come in a 72-count bottle with eco-conscious packaging that uses 20% less plastic. Trusted for over 35 years, this HSA/FSA-eligible pain reliever offers powerful, long-lasting comfort with a lower maximum daily dose of each ingredient.

## Description

Advil Dual Action Coated Caplets with Acetaminophen are the first FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. Advil targets aches and pains at the source to help you keep moving through every serve and volley. HSA/FSA eligible product.

Review: Effective and Long-Lasting Pain Relief! - Advil Dual Action is my go-to for reliable pain relief. The combination of Ibuprofen and Acetaminophen works incredibly well to target pain from multiple angles, providing much faster and more effective relief than either medication alone. I especially appreciate that it offers up to 8 hours of relief, which is perfect for getting through a long workday or a full night's sleep without interruption. The coated caplets are easy to swallow and haven't caused any stomach upset for me. This 72-count bottle is a great value and a staple in my medicine cabinet for everything from headaches to muscle aches.
Review: Excellent product - Excellent size excellent Pain Relief very easy to swallow OK Taste the longevity is excellent Cause they last longer helps with Pain and the value of money is excellent it does a excellent job when it comes to Pain Relief this is 2 pain relievers in one tablet

## Features

- One box of 72 Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Dose Equivalent) for 8 Hour Pain Relief
- Advil Dual Action coated tablets relieve pain with ibuprofen to target pain at the source and acetaminophen to block pain signals - the perfect addition to your college dorm room essentials
- New packaging will feature 20% less plastic to keep nearly 500,000 pounds of plastic out of landfills
- Multi symptom pain medication that provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis
- Easy to swallow pain medicine that provides longer lasting relief than Tylenol Extra Strength and targets pain at the sight of inflammation
- The first pain relief medication with a combination of acetaminophen and ibuprofen
- Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication
- Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years
- HSA and FSA eligible products

## Technical Specifications

| Specification | Value |
|---------------|-------|
| ASIN | B089TKRMP8 |
| ASIN  | B089TKRMP8 |
| Active Ingredients | Acetaminophen, Ibuprofen |
| Additional Features | Powerful relief |
| Age Range Description | Adult |
| Best Sellers Rank | #4,921 in Health & Household ( See Top 100 in Health & Household ) #28 in Acetaminophen |
| Brand Name | Advil |
| Container Type | Bottle |
| Customer Reviews | 4.8 4.8 out of 5 stars (8,882) |
| Date First Available  | June 1, 2020 |
| Global Trade Identification Number | 00305730147729 |
| Included Components | Acetaminophen, Ibuprofen |
| Item Dimensions | 2 x 4 x 3.5 inches |
| Item Form | Caplet |
| Item Weight | 0.13 Pounds |
| Item model number  | F00573014772 |
| Manufacturer | Haleon US Services Inc. |
| Manufacturer  | Haleon US Services Inc. |
| Model Name | Advil Dual Action Coated Caplets With Acetaminophen |
| Model Number | F00573014772 |
| Number of Items | 1 |
| Package Type Name | Box |
| Product Benefits | Pain Relief |
| Product Dimensions  | 2 x 4 x 3.5 inches; 2.08 ounces |
| Specific Uses For Product | Muscle Pain |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Whole Body |
| UPC | 305730147729 |
| Unit Count | 72 Count |

## Product Details

- **Brand:** Advil
- **Item Weight:** 0.13 Pounds
- **Item dimensions L x W x H:** 2 x 4 x 3.5 inches
- **Product Benefits:** Pain Relief
- **Specific Uses For Product:** Muscle Pain

## Images

![Dual-Action - Image 1](https://m.media-amazon.com/images/I/81hqpx8BrOL.jpg)

## Available Options

This product comes in different **Size** options.

## Questions & Answers

**Q: How quickly does Advil work? How long does it last?**
A: It depends on which form of Advil you take as well as how your body responds to the medicine. Some Advil products are designed to deliver faster relief, so read the product label to see how often you can take a dose.

**Q: What is Ibuprofen?**
A: When your body is hurting or aching, it produces chemicals that trigger pain signals. Ibuprofen, the main ingredient in Advil, stops the production of these chemicals at the source of injury to reduce pain.

**Q: What’s the difference between Tylenol and Advil?**
A: The pain reliever in all Advil products is ibuprofen which targets pain at the source. Acetaminophen, the active ingredient in Tylenol, blocks pain signals. Advil Dual Action is first FDA approved combination of the two.

**Q: How many Advil should I take?**
A: It depends. For most Advil products you can take 1 capsule/tablet every 4 to 6 hours. For Advil Migraine take 2 capsules with a glass of water every 24 hours. For Advil Dual Action take 2 caplets every 8 hours.

**Q: What is Advil Dual Action used for?**
A: Advil Dual Action treats headaches, tooth pain, back pain, menstrual cramps, muscle pains, and minor pain of arthritis. The two active ingredients allow you to take a lower maximum dose of each for combined relief.

## Customer Reviews

### ⭐⭐⭐⭐⭐ Effective and Long-Lasting Pain Relief!
*by C***E on March 26, 2026*

Advil Dual Action is my go-to for reliable pain relief. The combination of Ibuprofen and Acetaminophen works incredibly well to target pain from multiple angles, providing much faster and more effective relief than either medication alone. I especially appreciate that it offers up to 8 hours of relief, which is perfect for getting through a long workday or a full night's sleep without interruption. The coated caplets are easy to swallow and haven't caused any stomach upset for me. This 72-count bottle is a great value and a staple in my medicine cabinet for everything from headaches to muscle aches.

### ⭐⭐⭐⭐⭐ Excellent product
*by Z***C on March 9, 2026*

Excellent size excellent Pain Relief very easy to swallow OK Taste the longevity is excellent Cause they last longer helps with Pain and the value of money is excellent it does a excellent job when it comes to Pain Relief this is 2 pain relievers in one tablet

### ⭐⭐⭐⭐⭐ Best OTC Pain Reliever I’ve ever used.
*by A***R on March 7, 2026*

By far the best OTC pain product on the market. Highly effective, even with pain from a ruptured disc in my lower back, smaller tablet that’s easy to swallow and works fast.

## Frequently Bought Together

- Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Dose Equivalent) for 8 Hour Pain Relief - 72 Count
- Tylenol Extra Strength Acetaminophen Rapid Release Gels, Extra Strength Pain Reliever & Fever Reducer, Gelcaps with Laser-Drilled Holes, 500 mg Acetaminophen, 100 ct
- Motrin Dual Action with Tylenol, Ibuprofen & Acetaminophen Fast-Acting Dual Action Pain Reliever for Minor Aches & Pains, Ibuprofen (NSAID) 125 mg & Acetaminophen 250 mg, 120 ct

---

## Why Shop on Desertcart?

- 🛒 **Trusted by 1.3+ Million Shoppers** — Serving international shoppers since 2016
- 🌍 **Shop Globally** — Access 737+ million products across 21 categories
- 💰 **No Hidden Fees** — All customs, duties, and taxes included in the price
- 🔄 **15-Day Free Returns** — Hassle-free returns (30 days for PRO members)
- 🔒 **Secure Payments** — Trusted payment options with buyer protection
- ⭐ **TrustPilot Rated 4.5/5** — Based on 8,000+ happy customer reviews

**Shop now:** [https://www.desertcart.pl/products/220439573-dual-action](https://www.desertcart.pl/products/220439573-dual-action)

---

*Product available on Desertcart Poland*
*Store origin: PL*
*Last updated: 2026-05-12*